# SDR RU3A97004

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54
- Make and model: Lear 60LEAR
- Aircraft serial: 009
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT, THE RIGHT DC BUSS 1 CIRCUIT BREAKER TRIPPED.  THIRTY SECONDS LATER, THE LEFT DC BUSS 1 CIRCUIT BREAKER TRIPPED RESULTING IN A TOTAL LOSS OF A/C POWER.  THE PROBLEM IS BELIEVED TO BE DUE TO THE GCU OVERLOAD SENSORS BECOMING TOO HOT.  THIS WAS CAUSED BY A BLEED AIR LEAK ON THE INBOARD SIDE OF THE ECS VALVE (RIGHT SIDE).  (X)
